I have high levels of anxiety and also have back pain from a number of problems. Will the amitriptyline take care of either or both? Have taken clonazepam and norcos for my symptoms and have now been prescribed amitriptyline and really don't what to expect. My doc also put me on paxil a few months ago and it has done absolutely nothing for my anxiety... clonazepam helped but my doctor took me off of it and I don't really know why. Any tips on how I can get prescribed to it again or something similar like aprozolam??? Have mini panic attacks from time to time and am also afraid to go to public places or to interact in social settings due to my anxiety. Can't sleep because of the constant worrying along with other typical problems associated with anxiety... HELP!!! thx
9 Sep 2011
The amitriptyline is a good choice for all your symptoms including the pain and anxiety. It may not take care of the pain 100% but it may well help. Amitriptyline is a tricyclic antidepressant that is prescribed for your symptoms. It may cause some nausea, drowiness, and headache in the beginning. The nausea and headache will usually subside within the first couple of weeks. It could take several weeks before it reaches maximum effectiveness so be patient. If the amitriptyline doesn't work you'll just have to be honest with the doc and maybe he will re prescribe the clonazepam or something like it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take 2mg clonazepam daily for severe anxiety. I read somewhere that phenobarbital can change the effectiveness of how clonanazepam works. Can the ...
2 answers • 13 Jul 2011
Amitriptyline - When I feel I am not sad and my depression is underself control, I wish to not take?
... my Amitrip, and then I feel extreme withdrawl, I dont understand why, and will I always have to take this??? I am not depressed but without it I ...
6 answers • 30 Apr 2012
Ive been prescribed 10mg citalopram foe ibs d anxiety and depression . I have health anxiety and experience some nausea most days which I know is ...
2 answers • 16 Dec 2013